≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

Fear of negative thoughts, low blood pressure...help please 4Hypothyroid with high diastolic blood pressure 1high blood pressure 1high blood pressure in the evening 10Anxiety driven High Blood pressure 3High blood pressure 1High blood pressure 4doctor say high blood pressure hypothyroid 30High blood pressure 2Runaway high blood pressure 37

 

The ABC Homeopathy Forum

Blood pressure problem

I am 65yrs male,a hypertensive patient since last 12 yrs. Now a days ,my blood pressure varies between 130/65 to 120/60 and pulse beat between 53 to 57 bpm I am taking Amlodypin 2.5mg once daily since last 3 months . My ECG shows - it is sinus bradycardia and left axis deviation . I have also problem with lumber stenosis and also a chronic patient of constipation with no urge of passing stool. My pr4esent ailments are :
1. Lower value of diastolic pressure - remains below 65
2. Fluctuation in pulse beat from 53 to 72.
3. Palpitation even with pulse beat 72 while climbing stair or whenever some works are done with bending of stomach .
4. In lying position I feel heart beats are heavy .
5. I pass a dreamfull sleep all the night. I awake from the dream very frequently. At night whenever I get up from bed I feel palpitation . Some time i feel the beat in my ear also .
6 I feel tired in my leg even after walking 10-15 minutes ( which may be be due to my lumber stenosis)
I consulted cardiologist who feels problem may be in my stomach due to gastritis .
In the mean time I have tried Crataegus Q 10 drops a day for last three weeks . now, the palpitation is reduced but not completely gone .
My request to the forum members how to treat my above problem by homeo medicines.
 
  ranjandr on 2011-02-28
This is just a forum. Assume posts are not from medical professionals.
To Ranjandr

You are advised to consult another doctor to verify if you really do suffer from Hypertension for which you are taking Amlodypin (Amlodipine). It is possible that some of the symptoms that you have presented may be caused by this drug.

You have not stated your BP without the drug. This is important to evaluate the next step in your treatment.

Your BP Diastolic pressure is very low as it should be at or above 80. Your Pulse is also too is low.

I would recommend again that you consult a cardiac specialist immediately.
I would recommend that you take Arnica 30c in the Wet dose thrice daily and report your response in a week or earlier.

You have also referred to Gastritis. Please give more details and order 50 tablets of Nat Phos 6x which you do not have to take till I advise you .
 
Joe De Livera last decade
Thanks Joe for your response. Yes, i have consulted a cardiologist again. He could not find out any specific cardiac problem . He opined clinically i an suffering from sinus bradycardia for which my pulse remains around 56 bpm and whenever the heart rate increases beyond 65, the palpitation problem may arises to the patient , like me . I can not stop the blood pressure medication as i am taking it since last 12 yrs, If i stop it the blood pressure rises to 150/85.

Yesterday night again i had the palpitation problem - heart beat 68, blood pressure 145/70. The stomach was distended with upward gas pressure but there was no release of gas.At night, I immediately had taken Crataegus Q and slowly the palpitation problem subsided. In the morning the pulse beat comes down to 56 and blood pressure 135/70. I had also taken one dose Lycopodium 200 in the morning to release gas pressure.
Earlier, i used to take Nat Phos 6X after every meal . But i have stooped it as there is no acidity problem

As my above palpitation problem occurs generally every day after my dinner, i request you to guide me in treating my problem .
 
ranjandr last decade
I am copying the first para in my last post to you which I still believe is valid after reading your last post:
'You are advised to consult another doctor to verify if you really do suffer from Hypertension for which you are taking Amlodypin. It is possible that some of the symptoms that you have presented may be caused by this drug. '

I would like to add that your constipation may also have been due to this drug.

I believe that your Sinus Brachycardia is caused by the drug Amlodipine you have used for the last 12 years. This is the reason why I have requested you to consult another Cardiac specialist. It is not a surprise at all that your heart will beat slower at 145/70 and that you also suffer from Tachycardia upon exertion.

I am copying below some information on this drug which proves my point:

Amlodipine (as besylate, mesylate or maleate) is a long-acting calcium channel blocker (dihydropyridine class) used as an anti-hypertensive and in the treatment of angina. Like other calcium channel blockers, amlodipine acts by relaxing the smooth muscle in the arterial wall, decreasing total peripheral resistance and hence reducing blood pressure; in angina it increases blood flow to the heart muscle.

In your own interest it is up to you to seek an alternate opinion from a cardiologist who will advise you further on your problem and you can also inquire if my diagnosis which I did without any personal contact with you is valid.

I believe that you are not aware of the importance of taking notice of the danger signs you have recorded in your first post. You do not seem to be taking them seriously and I shall await your further news with interest.
[message edited by Joe De Livera on Wed, 09 Mar 2011 04:37:03 GMT]
 
Joe De Livera last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.